# SDR CALA2021053100756

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 14,930 hours, 5,262 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Warning Message
- Condition: Illuminated
- Location: Takeoff Config
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIG WARNING SHORTLY AFTER 100 KNOTS.  PERFORMED FIM TASK 31-51 TASK 801.  VERIFIED WITH LOAD PLANNING THE LOAD WAS INCORRECT.
